Toddler red peeling hands and feet (2 weeks) doctor says caused by Bactrim (sulfamethoxazole and trimethoprim) but says can't do anything about it. Is that correct? We just wait? She ok?

Skin desquamation... ...can be produced by several factors secondary to inflammation- infection (like in strep and staph secondary to some toxins they produce...exfoliatin), fungal infections can produce peeling too as atopic dermatitis can...

Related Questions

Been taking bactrim (sulfamethoxazole and trimethoprim) for 10days. Now have black bleeding sores in my mouth. Hives. Went to urgent care gave me steroid shot. Now I noticed some red sore in my eye. Should I go back to doctor of will this go away?

Go back . I would go back to your doctor. My concern would be stevens-johnson syndrome. It is a rare diagnosis, though has been correlated with the use of bactrim (sulfamethoxazole and trimethoprim). Read more...
Stevens Johnson synd. Yes return back to er. You may be experiencing a serious reaction to the antibiotic. Erythema multiforme major or stevens johnson syndrome can be life threatening. As far as the eye sores you described, there is necessary treatment to keep the delicate membranes of the eye from seriously scarring. Seek attention immediately. Read more...